# SDR TWAA0106001

- Difficulty date: April 3, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- Aircraft time: 25,458 hours, 12,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE OVERHEAD EMERGENCY LIGHTS IN THE COCKPIT AND FORWARD ENTRY WERE INOPERATIVE.  REPLACED THE BATTERIES IN THE BATTERY PACK.  CHECK-C 12-14-00 MCI.
